# SDR ZW0A0202501

- Difficulty date: March 3, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- Aircraft time: 55,093 hours, 28,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE FLICKERING.  REPLACED THE NUMBER 3 EGRESS BATTERY PACK.  CHECK-C 10-24-2001 STL. --CLOSED---
